# SDR SWAA2021081189760

- Difficulty date: June 30, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS927+8 RBL13 WL176. ; / [01] REMOVED CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BS 927+8 RBL 13 IN L= 2' X W=1' X D=0.25' FROM ORIGINAL THICKNESS OF 0.75' FOUND TO BE OUT OF LIMITS IAW. SRM 53-00-53-1A-2 FIG 103 .ORIGINAL THICKNESS OF 0.75' FOUND TO BE OUT OF LIMITS IAW. SRM 53-00-53-1A-2 FIG 103 ; VERIFIED.; [04] OUT OF LIMITS L= 2' X W=1' X D=0.025; FROM ORIGINAL THICKNESS OF 0.070' FOUND TO BE OUT OF LIMITS IAW. SRM 53-00-53-1A-2 FIG 103; AND BAC 1520-1397; LOCATED AND DRILLED PER DWG-147A7500 SHT-8; LOCATED AND DRILLED NEW TRACK SECTION FROM BS-887-947.5 LBL-3; [06] CERTIFIED THAT CORRECT CORROSION DIMENSION REMOVED ARE L= 2' X W=1' X D=0.025; FROM ORIGINAL THICKNESS OF 0.070' FOUND TO BE OUT OF LIMITS IAW. SRM 53-00-53-1A-2 FIG 103; AND BAC1520-1397 SHEET. LOCATED AND DRILLED NEW TRACK SECTION FROM BS-887-947.5 LBL-3T; AND DRILLED NEW TRACK SECTION FROM BS-887-947.5 RBL-13; [13] CERTIFIED THAT CORRECT CORROSION DIMENSION REMOVED ARE L= 2' X W=1' X D=0.025; FROM ORIGINAL THICKNESS OF 0.070' FOUND TO BE OUT OF LIMITS IAW. SRM 53-00-53-1A-2 FIG 103; AND BAC1520-1397 SHEET. LOCATED AND DRILLED NEW TRACK SECTION FROM BS-887-947.5 RBL-13; [14] RII INSPECTED INSTALLED NEW TRACK SECTION FROM BS 887-BS947.5 RBL 13 ACB IAW DWG 14717500 ID:0010; DWG 147A7500 ID:001; SRM 51-40-02-0G-0;
